Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tilting up iterated tilted algebras

Authors: Ibrahim Assem, Dieter Happel and Sonia Trepode
Journal: Proc. Amer. Math. Soc. 128 (2000), 2223-2232
MSC (2000): Primary 16G60, 16G20
Published electronically: November 29, 1999
MathSciNet review: 1653413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, if $A$ is a representation-finite iterated tilted algebra of euclidean type $Q$, then there exist a sequence of algebras $A=A_{0},A_{1},A_{2},\dots,\linebreak A_{m}$, and a sequence of modules $T^{(i)}_{A_{i}}$, where $0\leq i<m$, such that each $T^{(i)}_{A_{i}}$ is an APR-tilting $A_{i}$-module, or an APR-cotilting $A_{i}$-module, $\operatorname{End} T^{(i)}_{A_{i}}=A_{i+1}$ and $A_{m}$ is tilted representation-finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G60, 16G20

Retrieve articles in all journals with MSC (2000): 16G60, 16G20

Additional Information

Ibrahim Assem
Affiliation: Département de mathématiques et d’informatique, Faculté des sciences, Université de Sherbrooke, Québec, Canada J1K 2R1

Dieter Happel
Affiliation: Fakultät für Mathematik, TU Chemmitz, PSF 964, D-09107 Chemnitz, Federal Republic of Germany

Sonia Trepode
Affiliation: Departamento de Matemáticas, Facultad de Ciencias Exactas y Naturales, Universidad nacional de Mar del Plata, Funes 3350, 7600 Mar del Plata, Argentina
Address at time of publication: Instituto de Matemáticas, UNAM, Circuito exterior, Cd. Universitaria, México, 04510 D.F., Mexico
Email: strepode@,

PII: S 0002-9939(99)05230-2
Keywords: Representation-finite iterated tilted algebras of euclidean type, APR-tilting and cotilting modules, derived category
Received by editor(s): December 15, 1997
Received by editor(s) in revised form: September 10, 1998
Published electronically: November 29, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia